# SDR CA961114001

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727227
- Engine: Pwa JT8D9A
- System (JASC): 7931 · Engine Oil Pressure
- Part: Switch
- Part number: 42D107A1
- Condition: Faulty
- Location: #2 Eng Oil Press
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) ON DESCENT #2 ENGINE LOW OIL PRESSURE/FILTER BYPASS LIGHT ILLUMINATED. OIL TEMPERATURE, OIL QUANTITY AND OIL PRESSURE ALL INDICATED NORMAL. POWER WAS REDUCED, LIGHT WOULD NOT EXTINGUISH, #2 ENGINE WAS SHUTDOWN. POST FLIGHT INSPECTION AND ENGINE GROUND RUN COULD NOT DUPLICATE THE FAULT. OIL BYPASS SWITCH WAS DISCONNECTED AND DEFERRED FOR THE NEXT DAYS FLIGHT TO CHECK THE INTEGRITY OF THE ENGINE OIL PRESSURE SWITCH, WHICH CHECKED OK AT THE DAYS END. PRECAUTIONARY REPLACEMENT OF THE #2 ENGINE OIL PRESSURE SWITCH WAS CARRIED OUT.
